# SDR 29GA2021073000001

- Difficulty date: July 29, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 1,949 hours, 1,722 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: 315182
- Part serial: 1543
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 143 GSP/TPA #4 WHEEL DISCOVERED MISSING ON POSTFLIGHT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR SWINGING LEVER ASSEMBLY PN OFF GA64778-3 SN OFF 1GSAD3806601500 PN ON GA64778-3 SN ON 14SAD3418401468  AND INSTALLED NUMBER FOUR WHEEL/TIRE ASSEMBLY PN ON 3-1518-2 SN ON 398674. PERFORMED FUNCTIONAL TEST OF NORMAL LANDING GEAR EXTENSION AND RECTRACTION.
